# SDR REXA2022111102530

- Difficulty date: October 19, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312114
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 23R BTW FS 319.70-333	REPLACED STRINGER 23R WITH P/N SH670-31211-4 NEW STRINGER, BETWEEN FS280-FS333 IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
